Academic
Publications
Markov Chains Indexed by Trees

Markov Chains Indexed by Trees,10.1214/aop/1176988857,Annals of Probability,Itai Benjamini,Yuval Peres

Markov Chains Indexed by Trees   (Citations: 48)
BibTex | RIS | RefWorks Download
We study a variant of branching Markov chains in which the branching is governed by a fixed deterministic tree $T$ rather than a Galton-Watson process. Sample path properties of these chains are determined by an interplay of the tree structure and the transition probabilities. For instance, there exists an infinite path in $T$ with a bounded trajectory iff the Hausdorff dimension of $T$ is greater than $\log(1/\rho)$ where $\rho$ is the spectral radius of the transition matrix.
Journal: Annals of Probability - ANN PROBAB , vol. 22, no. 1994, pp. 219-243, 1994
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: